MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT EG7+ CARTRIDGE

ABBOTT POINT OF CARE I-STAT EG7+ CARTRIDGE
Catalog Number 03P76-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 08/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2023, abbott point of care was contacted by a customer regarding i-stat eg7+ cartridges that yielded a suspected descrepant ionized calcium result on a 4 year old female patient.The patient had a first time seizure on (b)(6) 2023 when admitted to the hospital.There was no additional patient information available at the time of this report.Return product is not available for investigation.Method: i-stat, date: (b)(6) 2023, collected: 12:30, tested: immediately, results: 1.6 mg/dl, sample: wb; i-stat, (b)(6) 2023, 12:30, 12:38, 3.6 mg/dl, wb.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
 
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on 01-nov-2023.A review of the device history record (dhr) confirmed the cartridge lot met finished goods release criteria.Retained cartridge testing met the acceptance criteria found in q04.01.003 rev.Al, appendix 1 - product complaint level 2 and level 3 investigation procedure.No deficiency has been determined for eg7+ cartridge lot n23190.

Brand Name
I-STAT EG7+ CARTRIDGE
Common Device Name
EG7+ CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
Manufacturer (Section G)
ABBOTT POINT OF CARE CANADA LTD.
185 corkstown road
ottawa, ontario K2H 8 V4
CA   K2H 8V4
Manufacturer Contact
linda maczuszenko
185 corkstown road
princeton, nj K2H 8-V4
CA   K2H 8V4
MDR Report Key17650553
Report Number2245578-2023-00114
Device Sequence Number7269202
Product Code CHL
UDI-Device Identifier10054749000040
UDI-Public10054749000040
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K940918
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/07/2024
Device Catalogue Number03P76-25
Device Lot NumberN23190
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2023
Supplement Date Received by Manufacturer11/01/2023
Initial Report FDA Received Date08/30/2023
Supplement Report FDA Received Date11/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age4 YR
Patient SexFemale